# SDR USAA2011092000027

- Difficulty date: August 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 33,694 hours, 19,166 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100451
- Part serial: HF3030
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - AREA OF WATER INGRESS/DELAMINATION ON UPPER SURFACE OF LEFT ELEVATOR APPROX 117 INCHES FROM INBOARD END.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A319 SRM 55-21-11 PARA N, FIG 214.
